# SDR CA010907006

- Difficulty date: August 29, 2001
- Submitted: September 17, 2001
- Operation: Air carrier
- Make and model: Boeing 727-22
- Aircraft time: 71,190 hours
- Engine: Pwa JT8D7B
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Nut
- Part number: NAS679A5
- Condition: Split
- Location: Mlg Trunnion
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON RT MAIN LANDING GEAR FOUND TRUNNION NUT SPLIT ON ONE SIDE, ON THE RT SUPPORT ASSEMBLY TRUNNION.
